# SDR CA990728091

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshild
- Part number: 41543
- Condition: Delaminated
- Location: Cockpit
- Part time: 11,845 hours
- Component: Ppg, 41543
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEATED WINDSHIELD DELAMINATED BEYOND PPG INDUSTRIES PUBLISHED LIMITATIONS.  1.  MORE THAN 2 INCHES FROM CORNER.  2.  DISTORTING PILOT'S VISIBILITY.  CAUSES:  1.  OVERHEATING BY AIRCRAFT REGULAR DEFROSTER WHEN WINDSHIELD HEAT IS ON. 2.  WATER INFILTRATION THROUGH FAILED SEALS AND THROUGH RETAINING SCREW HEADS NOT PROPERLY SEALED.   REF:  MOT LETTER OF NOTIFICATION 24-0019 8 JULY/99.
